Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/10619
Title: Existence and uniqueness of the gradient flow of the Entropy in the space of probability measures
Authors: Bianchini, Stefano
Dabrowsky, Alexander
Keywords: Entropygradient flows
Issue Date: 23-Dec-2014
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
46 (2014)
Abstract: 
After a brief introduction on gradient flows in metric spaces and on geodesically convex functionals, we give an account of the proof (following the outline of [3,7]) of the existence and uniqueness of the gradient flow of the Entropy in the space of Borel probability measures over a compact geodesic metric space with Ricci curvature bounded from below.
Description: 
Stefano Bianchini and Alexander Dabrowski, "Existence and uniqueness of the gradient
flow of the Entropy in the space of probability measures", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 46 (2014), pp.43-70
Type: Article
URI: http://hdl.handle.net/10077/10619
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.46 (2014)

Files in This Item:
File Description SizeFormat
RIMUT_46_Bianchini_Dabrowsky.pdf376.71 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

452
checked on Nov 27, 2022

Download(s) 50

414
checked on Nov 27, 2022

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons